# SDR C2XA09CL016

- Difficulty date: February 8, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 22,410 hours, 16,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602043
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE LOWER EMERGENCY EXIT LIGHT AT 12C WAS FOUND INOPERATIVE.  MX INSPECTED AND REPLACED THE LOWER EMERGENCY EXIT LIGHT AT ROW 12C.  OPS CHECKS WERE GOOD.
